TAO Yuan-hong, BU Fan-qiang, LI Hui. Frequent Convergence of a Nonlinear Discrete Dynamical System[J]. 2016, 21(2): 118-121.DOI: 10.15938/j.jhust.2016.02.021.
Frequent convergence of the solution of a nonlinear discrete dynamic system x_(n+1)=3/4- x_n~2 is discussed by using definitions and properties of frequency measure of real sequences. Through discussing the monotonicity and boundedness of subsequences of the solution
we proved that if the initial value x_0∈(-1/2
1/2)
then the solution X = {x_n}_(n = 0)~∞ of the difference equation has one frequent limit 1/2; if x_0∈(-∞
-3/2)∪(3/2
+∞)
then the solution X = {x_n}_(n = 0)~∞ of the difference equation is frequently inside (-∞